# SDR SWIA201439351

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,988 hours, 41,959 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND TWO PASSENGERS REPORTED A LIGHT ELECTRICAL ODOR IN CABIN ENROUTE.  NO VISIBLE SMOKE IN CABIN. F/A REPORTED ODOR STRONGEST AROUND ROW 5.  R & R RT RECIRCULATION FAN IAW AMM.  OPS CHECKED NORMAL WITH NO ELECTRICAL ODOR.
